# SDR UALA2010060701968

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 53,009 hours, 19,623 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 15F7049188
- Condition: Corroded
- Location: Rt Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORROSION.  VISUALLY VERIFIED INTERIM RPR. DETERMINED ACFT AIRWORTHY FOR FERRY FLIGHT.
